# SDR GTIA2021091635989

- Difficulty date: September 16, 2021
- Submitted: September 16, 2021
- Operation: Air carrier
- Aircraft: N692NK
- Make and model: Airbus A320-232
- Aircraft serial: 8611
- Aircraft time: 8,726 hours, 4,026 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L1 Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER WEEKLY FOUND L1 AND R2 DOOR EMER ASSIST BOTTLE REQ SERVICE -SERVICE L1 AND R2 DOOR EMER ASSIST BOTTLE IAW AMM 52-10-00
